# SDR CALA9800260

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- System (JASC): 5754 · Leading Edge Devices
- Part: Rivets
- Condition: Sheared
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A ROW OF SHEARED RIVETS AND A BROKEN BRACKET ON LT WING NR 1 LEADING EDGE SLAT LOWER EDGE INBOARD SKIN SURFACE.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 51-31-01.
